Alert archive / Connecticut / Special Weather Statements in 2011
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Aug 9, 2011, 7:00 PM EDT. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 7:00 PM EDT (23:00 UTC)
- Expired
- Aug 9, 2011, 7:30 PM EDT
- In force
- 30 min
- Issued by
- NWS New York, NY
The radar
The Brookhaven radar (KOKX), 42 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
065
WWUS81 KOKX 092300
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
700 PM EDT TUE AUG 9 2011
CTZ009-010-092330-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
700 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND SOUTHERN NEW HAVEN
COUNTIES...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER THE LONG ISLAND SOUND NEAR FAIRFIELD...OR 8
MILES EAST OF NORWALK...AND MOVING NORTHEAST AT 20 MPH.
PEOPLE IN FAIRFIELD AND SOUTHERN NEW HAVEN COUNTIES...INCLUDING
FAIRFIELD AND STRATFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...
VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4123 7298 4120 7301 4119 7307 4117 7310
4115 7310 4114 7315 4117 7317 4111 7325
4112 7328 4110 7335 4108 7340 4110 7342
4122 7319 4123 7316 4130 7303
$$
JMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:16 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 9, 5:16 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 516 PM EDT TUE AUG 9 2011 .SYNOPSIS... LOW PRESSURE MOVES THROUGH THE REGION TONIGHT...FOLLOWED BY A COLD FRONT WEDNESDAY NIGHT. HIGH PRESSURE RETURNS FOR THE END OF THE WORK WEEK...THEN ANOTHER STORM SYSTEM IMPACTS THE REGION FOR THE SECOND HALF OF THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... WAVE OF SHOWERS AND TSTMS MOVING THROUGH NE NJ AND INTO NYC. HEAVY RAIN AND LIGHTNING STRIKES CAN BE EXPECTED WITH IT AS IT TRACKS EAST. LATEST LAPS GUIDANCE INDICATES 50-60 KT OF 0-3 KM BULK SHEAR WITH THAT AREA...AND WITH SPC PLACING THE AREA UNDER A SLIGHT RISK FOR SEVERE TSTMS...THERE COULD BE A FEW DAMAGING WIND GUSTS. PWATS CLOSE TO 2"...SO MAIN THREAT CONTINUES TO BE HEAVY RAIN. URBAN FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS...AS WELL AS FLOODING OF SMALL STREAMS CAN BE EXPECTED...AND CAN ALSO EXPECT LOCALIZED FLASH FLOODING. FIRST WAVE DEPARTS LATE THIS AFTERNOON...AND THERE IS AN AREA OF CLEARING AS INDICATED BY LATEST VIS SAT IMG. NOT SURE IF THAT WILL HOLD TOGETHER AND MAKE IT TO THE LOCAL AREA...BUT IF IT DOES...THERE COULD BE A BRIEF PERIOD OF HEATING LATE THIS AFTERNOON THAT WOULD RESULT IN FURTHER DESTABILIZATION OF THE ATMOSPHERE...WHICH COULD RESULT IN ANOTHER ROUND OF POTENTIALLY SEVERE WEATHER. THIS FIRST WAVE SHOULD SOMEWHAT STABILIZE THE ATMOSPHERE WITH COOLER SFC TEMPS...BUT WITH ONE AREA OF LOW PRES PASSING ACROSS NORTHERN NY STATE AND A SECONDARY LOW DEVELOPING OVER THE DELMARVA AND PASSING SOUTH OF LONG ISLAND TONIGHT...WILL EXPECT AT LEAST ANOTHER ROUND OF SHOWERS AND TSTMS THIS EVENING. THIS WOULD HAVE UPPER SUPPORT FROM AN H5 TROUGH AND MID-LEVEL SHORTWAVE...SO ANOTHER ROUND OF MODERATE TO LOCALLY HEAVY SHOWERS AND TSTMS WITH GUSTY WINDS CAN BE EXPECTED. CAPE VALUES WILL REMAIN AROUND 1500 J/KG...ALONG WITH A LIFTED INDEX AROUND -3 C. SYSTEM MOVES EAST OF THE AREA THIS EVENING...AND WITH LOSS OF DIURNAL HEATING...THE THREAT FOR TSTMS WILL WIND DOWN...BUT WILL CONTINUE TO HAVE SHOWERS THROUGH JUST AFTER MIDNIGHT AS THE SYSTEM DEPARTS. WINDS SHIFT TO MORE OF A WESTERLY FLOW...BUT WITH WINDS DIMINISHING...WILL BE SLOW FOR LOW LEVEL MOISTURE TO SCOUR OUT. WITH ALL THIS ABUNDANT LOW-LEVEL MOISTURE AND TEMPS FALLING CLOSE TO THE SFC DEW POINT...WILL EXPECT PATCHY FOG TO DEVELOP...MAINLY AWAY FROM THE CITY. STORM TOTAL QPF VALUES FALL BELOW 3HR AND 6 HR FFG VALUES...SO WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME...BUT WILL HAVE TO WATCH AS URBAN AND SMALL STREAM FLOODING WILL BE LIKELY...AND IF TSTMS TRAIN OVER EACH OTHER...LOCAL FLASH FLOOD WARNINGS WILL BE POSSIBLE. SPC HAS THE AREA UNDER A GENERAL OUTLOOK. GUSTY WINDS ARE POSSIBLE...BUT THE MAIN THREAT GOING INTO THE LATE AFTERNOON/EARLY EVENING HOURS IS FOR HEAVY RAIN. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... ZONAL FLOW SETS UP WED MORNING...ALLOWING DEW POINTS TO DROP FROM THE UPPER 60S/LOWER 70S TO THE MID 60S. COLD FRONT PASSES THROUGH THE REGION LATE IN THE DAY...AND HAS SOME SUPPORT WITH H5 TROUGH/SHORTWAVE. WITH A DRIER ATMOSPHERE...CHANCES FOR CONVECTION WILL BE LOW...AND MAINLY CONFINED TO THE LOWER HUDSON VALLEY AND SOUTHERN CT. WILL CARRY SLIGHT CHANCE POPS FOR THOSE AREAS...AS BEST INSTABILITY LIES THERE. COLD FRONT MOVES THROUGH THE REGION IN THE EVENING. WINDS SHIFT NORTH AND A MUCH DRIER ATMOSPHERE BUILDS INTO THE REGION WITH SFC DEWPOINTS DROPPING INTO THE 50S. MAX TEMPS ON WED TOP OFF IN THE UPPER 80S TO AROUND 90 ACROSS NYC/NE NJ...AND IN THE MID 80S ELSEWHERE. LOWS WED NIGHT DROP INTO THE 60S...WITH LOWS IN THE 50S POSSIBLE ACROSS PARTS OF THE LOWER HUDSON VALLEY. && .LONG TERM /THURSDAY THROUGH TUESDAY/... HIGH PRESSURE BUILDS FROM THE WEST THURSDAY THROUGH END OF THE WEEK...USHERING DRIER AND MORE COMFORTABLE HUMIDITY LEVELS. ON SATURDAY...THE DEVELOPMENT OF A SOUTHERLY FLOW WILL ALLOW HUMIDITY LEVELS TO INCREASE. THE NEXT TROUGH/COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY. LATEST MODEL RUNS CONTINUE TO SHOW BEST CHANCE FOR PRECIPITATION TO BE SATURDAY EVENING INTO SATURDAY NIGHT AND CONTINUING INTO SUNDAY. HIGH PRESSURE BUILDS ACROSS THE AREA THE START OF THE WORKWEEK AND REMAINS THROUGH THE MIDDLE OF THE WEEK. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL LEVELS THROUGH THE END OF THE WEEK...THEN ABOUT 5 DEGREES BELOW NORMAL FOR THE REMAINDER OF THE EXTENDED PERIOD. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... A WARM FRONT OVER CNTRL NJ WILL LIFT N THRU THE REGION INTO THIS EVENING. LOW PRES WILL DRAW A COOL FRONT THRU TONIGHT. STEADIER RAIN NOW MOVING OUT OF THE CITY TERMINALS...HEADING EAST. EXPECTING CONDITIONS TO IMPROVE TO VFR THERE AROUND 22Z. ELSEWHERE IN GENERAL...EXPECTING AN IMPROVEMENT TO VFR BY AROUND 2 HOURS AFTER STEADIER RAIN ENDS. THUNDERSTORMS STILL A POSSIBILITY WITH THE THREAT OF A LINE OF STORMS TO THE WEST BECOMING MORE ORGANIZED. THREAT OF TSTMS WOULD BE OVER BY AROUND 01Z. ...NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR THUNDERSTORMS BEFORE AROUND 01Z. KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR THUNDERSTORMS BEFORE AROUND 01Z. KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR THUNDERSTORMS BEFORE AROUND 01Z. KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR THUNDERSTORMS BEFORE AROUND 01Z. KHPN FCSTER COMMENTS: CIGS/VSBYS MAY NEED TO BE AMENDED ALONG WITH THE THREAT OF A THUNDERSTORM THROUGH AROUND 01Z. KISP FCSTER COMMENTS: CIGS/VSBYS MAY NEED TO BE AMENDED THROUGH AROUND 23Z. ISO TSTM POSSIBLE UNTIL AROUND 01-02Z. OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY... WED...GENERALLY VFR...HOWEVER ISOLD-SCT TSTMS LIKELY. THU-SAT...VFR. SUN...MORNING MVFR OR LOWER POSSIBLE WITH ONSHORE FLOW. SUB-VFR POSSIBLE IN -SHRA/TSRA. && .MARINE... SUB SCA CONDITIONS ARE EXPECTED THROUGH WEDNESDAY NIGHT AS SEAS STAY BELOW 5 FT AND OVERALL WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25 KT. LOW PRES MOVES THROUGH THE WATERS TONIGHT...AND THERE MAY BE SOME TSTMS THROUGH THIS EVENING THAT PRODUCE WIND GUSTS OVER 30 KT...BUT THAT WOULD BE LOCALIZED AND COVERED BY ANY MARINE WEATHER STATEMENTS OR SPECIAL MARINE WARNINGS. SEAS ON THE OCEAN BUILD TO 4 FT ON WED...AND BEHIND THE LOW...GUSTY W-NW WINDS DEVELOP...BUT GUSTS SHOULD MAX OUT AT AROUND 20 KT. A COLD FRONT PASSES THROUGH THE REGION WED NIGHT...BUT THE GRADIENT REMAINS WEAK...AND ANY GUSTS DIMINISH WED NIGHT. SUB SCA CONDITIONS ARE EXPECTED THROUGH THE EXTENDED PERIOD. && .HYDROLOGY... MODERATE TO LOCALLY HEAVY RAIN EXPECTED FOR TONIGHT AS LOW PRES PASSES THROUGH THE REGION. MINOR FLOODING IS POSSIBLE. TOTAL RAINFALL AMOUNTS WILL BE UP TO AROUND 1 INCH WITH LOCALLY HIGHER AMOUNTS OF 1-2 INCHES POSSIBLE. LOCALIZED FLASH FLOODING MAY ALSO OCCUR. ONLY ISOLATED SHOWERS OR THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && AVIATION...JMC/JC/IRD
Hazardous weather outlook, Aug 9, 4:27 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 427 PM EDT TUE AUG 9 2011 NJZ002-004-006-103>108-NYZ067-069-101000- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- ROCKLAND- 427 PM EDT TUE AUG 9 2011 ...SEVERE THUNDERSTORM WATCH 755 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS THIS EVENING WILL RESULT IN HEAVY RAIN AND MINOR FLOODING. LOCALIZED FLASH FLOODING MAY OCCUR AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ068-070>075-078>081-176>179-101000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-PUTNAM-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 427 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS THIS EVENING WILL RESULT IN HEAVY RAIN AND MINOR FLOODING. LOCALIZED FLASH FLOODING MAY OCCUR AS WELL. THUNDERSTORMS MAY ALSO RESULT IN GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-101000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 427 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS THIS EVENING WILL RESULT IN HEAVY RAIN WITH VSBY LOCALLY LESS THAN 1 NM. THUNDERSTORMS MAY ALSO RESULT IN GUSTY WINDS AROUND 30 KT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Aug 9, 7:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
700 PM EDT TUE AUG 9 2011
CTZ009-010-092330-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
700 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND SOUTHERN NEW HAVEN
COUNTIES...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER THE LONG ISLAND SOUND NEAR FAIRFIELD...OR 8
MILES EAST OF NORWALK...AND MOVING NORTHEAST AT 20 MPH.
PEOPLE IN FAIRFIELD AND SOUTHERN NEW HAVEN COUNTIES...INCLUDING
FAIRFIELD AND STRATFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...
VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4123 7298 4120 7301 4119 7307 4117 7310
4115 7310 4114 7315 4117 7317 4111 7325
4112 7328 4110 7335 4108 7340 4110 7342
4122 7319 4123 7316 4130 7303
JMCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:07 PM EDT | Special Weather Statement | OKX | Suffolk | 23 min |
| Aug 9, 3:55 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 2 hr |
| Aug 9, 4:59 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond, Westchester | 2 hr |
| Aug 9, 6:21 PM EDT | Special Marine Warning | OKX | 84 min | |
| Aug 9, 6:46 PM EDT | Special Marine Warning | OKX | 47 min | |
| Aug 9, 7:37 PM EDT | Special Marine Warning | OKX | 83 min | |
| Aug 9, 3:02 PM EDT | Areal Flood Advisory | OKX | Essex, Passaic, Union | 118 min |
| Aug 9, 7:54 PM EDT | Special Weather Statement | OKX | 51 min |
Nearby
Special Weather Statements in Connecticut, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.